# SDR SIMA20150609003

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 41,171 hours, 34,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14533413401
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN OR CLOSE.  LUBED PAX DOOR ROLLERS, AND R & R INNER DOOR HANDLE IAW MM 52-18-05.  OPS CHECKED GOOD AT THIS TIME.
